Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 8, NWS Norman, OK

February 3, 2012Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Feb 3, 2012, 3:35 PM CST for Jefferson County, Stephens County, Oklahoma. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2012, 3:35 PM CST (21:35 UTC)
Expired
Feb 3, 2012, 4:30 PM CST
In force
55 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Jefferson County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 93 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 3:45 PM CSTHAIL 11 S Addington, OKHWY 81
Feb 3, 3:54 PM CSTHAIL 1Waurika, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 12:26 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WUUS54 KOUN 032135
SVROUN
OKC067-137-032230-
/O.NEW.KOUN.SV.W.0008.120203T2135Z-120203T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 430 PM CST

* AT 336 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM NEAR HASTINGS...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...HASTINGS...LOCO...
  RINGLING...SOUTHEASTERN WAURIKA LAKE...VELMA AND WAURIKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3414 9810 3416 9813 3428 9814 3451 9757
      3417 9757 3413 9809 3414 9811
TIME...MOT...LOC 2136Z 257DEG 26KT 3420 9809

$$
2 follow-up statements
051 
WWUS54 KOUN 032202
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
402 PM CST FRI FEB 3 2012

OKC067-137-032230-
/O.CON.KOUN.SV.W.0008.000000T0000Z-120203T2230Z/
JEFFERSON OK-STEPHENS OK-
402 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SOUTHEASTERN STEPHENS AND NORTHERN JEFFERSON COUNTIES...

AT 402 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM JUST EAST OF ADDINGTON AND WAURIKA...MOVING EAST AT 
30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE LOCO...RINGLING AND VELMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3414 9800 3418 9798 3438 9788 3451 9757
      3417 9757
TIME...MOT...LOC 2202Z 257DEG 24KT 3422 9790

$$
873 
WWUS54 KOUN 032226
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CST FRI FEB 3 2012

OKC067-137-032236-
/O.EXP.KOUN.SV.W.0008.000000T0000Z-120203T2230Z/
JEFFERSON OK-STEPHENS OK-
426 PM CST FRI FEB 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEPHENS AND
NORTHERN JEFFERSON COUNTIES WILL EXPIRE AT 430 PM CST...

THE STORM HAS WEAKENED...BUT SMALL HAIL AND GUSTY WINDS MAY STILL 
OCCUR NEAR LOCO AND NORTH OF RINGLING.

LAT...LON 3414 9800 3418 9798 3438 9788 3451 9757
      3417 9757
TIME...MOT...LOC 2226Z 257DEG 24KT 3425 9771

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 12:06 PM CST, 3 hours 29 minutes earlier.

Area forecast discussion, Feb 3, 12:06 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CST FRI FEB 3 2012

.AVIATION...
MOST TERMINALS WILL STAY UNDER IFR CONDITIONS THROUGH 00Z SAT.
TERMINALS KSPS AND KLAW MAY INCREASE TO MVFR FOR A TIME PERIOD.
AN UPPER LOW ACROSS THE SOUTHERN HIGH PLAINS WILL BE MOVING INTO
THE CENTRAL PLAINS, WHICH IS PUSHING A COLD FRONT ACROSS WESTERN
OKLAHOMA. THIS STORM SYSTEM WILL CONTINUE TO PRODUCE TSRA
AFFECTING ALL TERMINALS EXCEPT KGAG, KWWD, AND KCSM. WIDESPREAD
RAIN AND ISOLATED THUNDERSTORMS WILL PERSIST UP THROUGH 00Z AT
TERMINAL KPNC, WHILE MORE SCATTERED TSRA WILL AFFECT THE REMAINING
TERMINALS THROUGH THE AFTERNOON. THE COLD FRONT HAS PRODUCED A
NORTH WIND SHIFT, WHICH WILL AFFECT ALL TERMINALS BY 03Z SAT.
OVERNIGHT, CONDITIONS WILL GRADUALLY IMPROVE TO MVFR AS THE
CEILINGS RISE AND VISIBILITIES IMPROVE. BY THE END OF THIS TAF
PERIOD, ALL TERMINALS SHOULD BE IN VFR CONDITIONS.

&&

.PREV DISCUSSION... /ISSUED 534 AM CST FRI FEB 3 2012/

AVIATION...

IFR CONDITIONS ARE EXPECTED THROUGHOUT CENTRAL OKALHOMA THIS
MORNING DURING AND AFTER THUNDERSTORMS. MVFR CONDITIONS ARE
EXPECTED IN WESTERN OKLAHOMA THIS MORNING. DRIER AIR AND WIND SHIFT
TO THE WEST WILL HAPPEN LATE IN THE DAY IN WESTERN OKLAHOMA AND
THIS EVENING IN CENTRAL OKLAHOMA.

PREV DISCUSSION... /ISSUED 231 AM CST FRI FEB 3 2012/

DISCUSSION...
THE UPPER SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO WESTERN
OKLAHOMA THIS MORNING WILL MOVE SLOWLY NORTHEAST THROUGH THE DAY
TODAY. MUCH OF THE STATE IS EXPECTED TO SEE RAINFALL.
THUNDERSTORMS ARE LIKELY TO MOVE ACROSS CENTRAL OKLAHOMA THIS
MORNING AND MORE GENERAL RAIN WILL FOLLOW. DRIER AIR AND THE WIND
SHIFT TO THE WEST WILL OCCUR THIS AFTERNOON IN WESTERN OKALHOMA
AND DURING THE EVENING IN CENTRAL OKLAHOMA. AFTER THIS SYSTEM
EXITS, MORE NORMAL TEMPERATURES WILL FOLLOW IN THE WEEKEND. ON
TUESDAY THERE IS A SLIGHT CHANCE FOR RAIN ASSOCIATED WITH A WEAK
TROUGH THAT IS EXPECTED TO PASS ACROSS KANSAS AND NORTHERN
OKLAHOMA. OTHERWISE, RAIN CHANCES REMAIN LOW NEXT WEEK AND
TEMPERATURES ARE EXPECTED TO BE NEAR NORMALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  37  49  32 /  80  20  10  10
HOBART OK         63  34  49  28 /  60  10   0   0
WICHITA FALLS TX  70  39  53  32 /  70  10  10  10
GAGE OK           49  32  45  24 /  30  10  10   0
PONCA CITY OK     58  37  46  30 /  80  50  10  10
DURANT OK         70  46  58  36 /  90  50  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/67/67
Hazardous weather outlook, Feb 3, 12:45 PM CST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1245 PM CST FRI FEB 3 2012

OKZ004>048-050>052-TXZ083>090-041300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1245 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE RISK AREA COVERS LOCATIONS EAST OF A LINE EXTENDING FROM KNOX
CITY AND VERNON TEXAS...TO HOBART AND WEATHERFORD...TO ENID AND
PONCA CITY.

TIMING...
ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON
ACROSS FAR WESTERN PARTS OF THE RISK AREA. WITH GREATER AMOUNTS OF
INSTABILITY EXPECTED FROM 2 PM TO 9 PM FARTHER EAST...STORMS ARE
EXPECTED TO BECOME STRONGER AND MORE NUMEROUS.

IMPACTS...
THE MAIN IMPACTS WILL BE HAIL UP THE SIZE OF GOLFBALLS AND WIND
GUSTS OF 65 MPH. HOWEVER...THE STRONGEST STORMS MAY BE ABLE TO
PRODUCE BRIEF TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THIS
EVENING.

DISCUSSION...
INSTABILITY WILL INCREASE THROUGH THE AFTERNOON HOURS...ESPECIALLY
OVER SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. ALTHOUGH DEEP LAYER
SHEAR IS STRONG...LOWER LEVEL SHEAR WILL WEAKEN SOMEWHAT WITH TIME.
THIS WILL RESULT IN THE PRIMARY SEVERE WEATHER CONCERNS TO BE LARGE
HAIL AND SEVERE WIND GUSTS...ALTHOUGH A BRIEF TORNADO CANNOT BE
RULED OUT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY FEB 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY.

In the hours before

Special weather statement, Feb 3, 3:01 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 PM CST FRI FEB 3 2012

OKZ030-031-032115-
POTTAWATOMIE OK-SEMINOLE OK-
301 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE
COUNTIES.

AT 301 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF ST. LOUIS...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3538 9673 3521 9657 3500 9691 3513 9705
Special weather statement, Feb 3, 3:13 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
313 PM CST FRI FEB 3 2012

OKZ027-028-039-040-044-045-TXZ090-032130-
COTTON OK-GARVIN OK-GRADY OK-JEFFERSON OK-MCCLAIN OK-STEPHENS OK-
CLAY TX-
313 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON...GARVIN...
GRADY...JEFFERSON...MCCLAIN AND STEPHENS COUNTIES.

AT 314 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES NORTHEAST OF BRADLEY TO 4 MILES SOUTH OF TAYLOR...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3411 9839 3504 9761 3502 9735 3471 9753
      3420 9791
Special weather statement, Feb 3, 3:14 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CST FRI FEB 3 2012

OKZ030-031-032130-
POTTAWATOMIE OK-SEMINOLE OK-
314 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE
COUNTIES.

AT 315 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF MAUD...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3506 9680 3518 9695 3546 9663 3544 9661
      3541 9661 3541 9656 3529 9644 3528 9644
Local storm report, Feb 3, 3:18 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             VASHTI                  33.55N 98.05W
02/03/2012  E1.00 INCH       CLAY               TX   AMATEUR RADIO

&&

11
Special weather statement, Feb 3, 3:32 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CST FRI FEB 3 2012

OKZ031-032200-
SEMINOLE OK-
332 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SEMINOLE COUNTY.

AT 333 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER SEMINOLE...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3526 9644 3513 9667 3526 9679 3529 9678
      3541 9660 3541 9656 3540 9655 3543 9657
      3545 9654 3543 9650 3547 9648 3547 9646
      3543 9643
Special weather statement, Feb 3, 3:34 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CST FRI FEB 3 2012

OKZ027-028-039-040-045-032200-
GARVIN OK-GRADY OK-JEFFERSON OK-MCCLAIN OK-STEPHENS OK-
334 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN...GRADY...
JEFFERSON...MCCLAIN AND STEPHENS COUNTIES.

AT 334 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES NORTHEAST OF PAYNE TO 7 MILES WEST OF WAURIKA...MOVING EAST AT
30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3410 9810 3413 9809 3415 9811 3452 9796
      3499 9751 3491 9717 3463 9758 3407 9781

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 8:38 PM CSTSpecial Weather StatementOUNEllis, Roger Mills, Woodward37 min
Feb 2, 9:18 PM CSTSpecial Weather StatementOUNWoods27 min
Feb 2, 9:23 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward52 min
Feb 2, 9:37 PM CSTSpecial Weather StatementOUNEllis23 min
Feb 2, 10:07 PM CSTSevere Thunderstorm WarningOUNWoods38 min
Feb 2, 10:09 PM CSTSpecial Weather StatementOUNEllis21 min
Feb 2, 10:41 PM CSTSpecial Weather StatementOUNWoodward19 min
Feb 2, 11:05 PM CSTSpecial Weather StatementOUNEllis, Woods, Woodward25 min
Feb 2, 11:11 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward49 min
Feb 2, 11:50 PM CSTSpecial Weather StatementOUNEllis25 min
Feb 3, 12:15 AM CSTSpecial Weather StatementOUNEllis, Woods, Woodward30 min
Feb 3, 12:33 AM CSTAreal Flood AdvisoryOUNHarper, Woods, Woodward4 hr
Feb 3, 12:48 AM CSTSpecial Weather StatementOUNWoods27 min
Feb 3, 12:57 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods48 min
Feb 3, 2:04 AM CSTSpecial Weather StatementOUNRoger Mills26 min
Feb 3, 2:36 AM CSTSpecial Weather StatementOUNAlfalfa, Grant, Major24 min
Feb 3, 3:31 AM CSTSpecial Weather StatementOUNCuster, Dewey, Grant, Major29 min
Feb 3, 4:22 AM CSTSpecial Weather StatementOUNGarfield, Kay23 min
Feb 3, 4:53 AM CSTSpecial Weather StatementOUNKay, Noble37 min
Feb 3, 8:23 AM CSTSpecial Weather StatementOUNDewey37 min
Feb 3, 8:50 AM CSTSpecial Weather StatementOUNMajor25 min
Feb 3, 8:52 AM CSTSpecial Weather StatementOUNDewey23 min
Feb 3, 9:17 AM CSTSpecial Weather StatementOUNMajor28 min
Feb 3, 12:40 PM CSTSpecial Weather StatementOUNComanche20 min
Feb 3, 12:54 PM CSTRiver Flood WarningOUNMajor, Woods, Woodward7 hr
Feb 3, 1:08 PM CSTSpecial Weather StatementOUNComanche22 min
Feb 3, 1:29 PM CSTSpecial Weather StatementOUNOklahoma16 min
Feb 3, 1:41 PM CSTSpecial Weather StatementOUNCoal19 min
Feb 3, 1:45 PM CSTSpecial Weather StatementOUNOklahoma15 min
Feb 3, 2:03 PM CSTSpecial Weather StatementOUNOklahoma27 min
Feb 3, 2:04 PM CSTSpecial Weather StatementOUNCaddo26 min
Feb 3, 2:19 PM CSTSpecial Weather StatementOUNGrady26 min
Feb 3, 2:41 PM CSTSpecial Weather StatementOUNCotton19 min
Feb 3, 2:57 PM CSTSpecial Weather StatementOUNStephens18 min
Feb 3, 3:01 PM CSTSpecial Weather StatementOUNPottawatomie14 min
Feb 3, 3:13 PM CSTSpecial Weather StatementOUNMcClain, Stephens17 min
Feb 3, 3:14 PM CSTSpecial Weather StatementOUNSeminole16 min
Feb 3, 3:32 PM CSTSpecial Weather StatementOUNSeminole28 min
Feb 3, 3:34 PM CSTSpecial Weather StatementOUNJefferson, Stephens26 min
Feb 3, 3:58 PM CSTSpecial Weather StatementOUNGarvin17 min
Feb 3, 4:28 PM CSTSpecial Weather StatementOUNLove17 min
Feb 3, 4:45 PM CSTSpecial Weather StatementOUNPottawatomie, Seminole15 min
Feb 3, 4:46 PM CSTSpecial Weather StatementOUNLove14 min
Feb 3, 4:55 PM CSTSevere Thunderstorm WarningOUNLove, Marshall65 min
Feb 3, 5:00 PM CSTSpecial Weather StatementOUNSeminole15 min
Feb 3, 5:09 PM CSTSevere Thunderstorm WarningOUNSeminole26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.